Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wheezing in chest, worst after exercise, tightness in chest. Some relief with inhaler. Asthma symptoms?

Hi Doctor, I m currently being checked for asthma as I ve been experiencing wheeziness in my chest over the past couple of months. It s worse after exercise and when I m lying down. The preventer inhaler does relieve the symptoms for a while however. I m a bit concerned about when I sneeze . I experience a tightness in the throat/chest after sneezing which takes a couple of minutes to relieve. Is this a concern? Is this an asthma symptom?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you tell me .what is your age?may be its heart problem.first you can check BP Than auscultate chest also.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor